MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device did not seal.A left atrial appendage closure (laac) procedure was performed on (b)(6) 2026 and a 24mm watchman flx pro laa closure and delivery system (wds) was implanted.On (b)(6) 2026 the patient had post watchman implant computed tomography (ct) completed to evaluate the device.The nurse practitioner notified the watchman team on (b)(6) 2026 about the completed ct.The ct was received by the watchman team and sent it to the therapy ops team for additional evaluation.The therapy ops team reported that it appeared there was an uncovered lobe.Depending on where it was measured there was a gap of 3-10mm.There was no evidence of thrombus, but the device appeared to have shifted.The patient did not experience any symptoms.The report was sent to the nurse practitioner to share with the implanting physician the information about the gap in the device and the leak.There was no additional information provided.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50772974
Report Number2124215-2026-49115
Device Sequence Number15808619
Product Code NGV
UDI-Device Identifier00191506004590
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0037580216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale